# SDR DALA2021081604730

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 101,245 hours, 14,735 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 199 R AFT ENTRY DOOR CLOSED BUT SHOWS OPEN ON EICAS AND OVERHEAD PANEL. CORRECTIVE ACTION: CYCLED AFT RT DOOR. SYSTEM OPERATION IS NORMAL (LP8012160)
